Sur des solutions maximales de l'équation de translation. (Summary).
Aequationes mathematicae (1991)
- Volume: 41, page 313-313
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topMozner, Zenon. "Sur des solutions maximales de l'équation de translation. (Summary).." Aequationes mathematicae 41 (1991): 313-313. <http://eudml.org/doc/182441>.
@article{Mozner1991,
author = {Mozner, Zenon},
journal = {Aequationes mathematicae},
pages = {313-313},
title = {Sur des solutions maximales de l'équation de translation. (Summary).},
url = {http://eudml.org/doc/182441},
volume = {41},
year = {1991},
}
TY - JOUR
AU - Mozner, Zenon
TI - Sur des solutions maximales de l'équation de translation. (Summary).
JO - Aequationes mathematicae
PY - 1991
VL - 41
SP - 313
EP - 313
UR - http://eudml.org/doc/182441
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.